# SDR DALA2016091106554

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FERRULES, MISSING MATERIAL AND PUNCTURED FLIGHT COMPARTMENT AND FORWARD FUSELAGE FLOOR PANELS NR 120C, 160C, 200E, 200B, 256B, 256C, 256D, 313C, 389E, 398C, 465C, 465B, 541B, 541541C, 541E, 693B, 693B, 769C, 826F.  FERRULES ON FLOOR PANELS NRS 256B, 256D,256C, 769C, 389C, 465B, 541B, 693C, 541C, 120C, 541D, 826F, 465C, 389E, 313C AND 693B WERE REPLACED FERRULES IAW AMM 53-20-01-201.  FLOOR PANELS NRS 200E, 200B AND 541E WERE FABRICATED IAW AMM 53-20-01-201.  FLOOR PANEL 160C WAS ATTENDED IAW NRC 01052.
